# SDR DU4R2006527

- Difficulty date: June 23, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT I/B SEAT TRACK FS 217 TO FS 256.  CUT OUT CORRODED SECTION OF SEAT TRACK FROM FS 200 TO FS 306 LEFT I/B.  DRILLED UP AND INSTALLED NEW SECTION OF SEAT TRACK 104.75 X 3.75 INCHES FROM 7075-T6511 AND SPLICE 7.375 X 2.125 INCHES FROM 7075-T6 .050 INCH IAW DC-9/MD-80 SRM 53-05D FIG 4F.
